m+Medelevator.RU
← Поиск публикаций
Journal of hepatology · 2009

Myopathy and neuropathy associated with nucleos(t)ide analog therapy for hepatitis B.

СтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Fleischer Russell D, Lok Anna S F

Аннотация

The development of clevudine as a treatment for hepatitis B was terminated recently because of case reports of myopathy. In each case, the onset of symptoms occurred between 8 and 13 months after the initiation of treatment. Electromyography and muscle biopsy confirmed the presence of myonecrosis. One report also found evidence of mitochondrial toxicity. The delayed onset and the finding of mitochondrial damage are reminiscent of fialuridine toxicity. Telbivudine has also been reported to be associated with myopathy and neuropathy, particularly when used in combination with pegylated interferon. These findings serve as a sober reminder of the lack of data on long-term safety of nucleos(t)ide analogs for hepatitis B, the importance of balancing benefits versus risks before initiating treatment, and the need for more stringent post-marketing surveillance for drug toxicities.

Предметные рубрики MeSH